I have been taking 50 mg of Lamotrigine a day, 25 mg in the morning and 25 mg in the evening. I have been taking these meds for about two weeks now, I have noticed throughout the last week I’ve had a really bad hip pain and upper leg pain, a little bit of shoulder pain. It feels like it’s more of a muscle pain, so if I sit too long it’ll start to hurt when I get up and try to walk. When I walk I feel very stiff in my hips and upper legs. I feel like I just did an intense workout and I’m feeling the muscle pain two days later. That’s what it feels like. Is this a sign of an allergic reaction or is this something that is a normal side effect?
Lamotrigine and muscle pain?
Question posted by Katya619 on 13 July 2021
Last updated on 14 July 2021 by WildcatVet
Yes, this could be a side effect from the medication:
Common (1% to 10% of users): Neck pain, arthralgia, myalgia, decreased reflexes, back pain, increased reflexes, asthenia"
Arthralgia is pain in the joints and myalgia is pain in a muscle or a group of muscles. Side effects like these generally resolve on their own rather quickly but you should call your doctor's office and let them know you're having this problem.
- Lamotrigine uses and safety info
- Lamotrigine information for Healthcare Professionals (includes dosage details)
- Side effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.